Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 132, NWS Green Bay, WI

August 28, 2007Forest County, Langlade County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 28, 2007, 4:00 PM CDT for Forest County, Langlade County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2007, 4:00 PM CDT (21:00 UTC)
Expired
Aug 28, 2007, 4:45 PM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Forest County, WI, Langlade County, WI

The radar

The Green Bay radar (KGRB), 115 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 4:05 PM CDTHAIL 1Pickerel, WIALSO TREE BLOWN DOWN.
Aug 28, 4:15 PM CDTTSTM WND GST 80Crandon, WIMANY TREES DOWN ACROSS SOUTHWEST PART OF COUNTY. MOBILE HOME TIPPED OVER. EXACT LOCATIONS AND TIMES OF DAMAGE WILL BE DETERMINED IN LATER UPDATES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 12:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 282101
SVRGRB
WIC041-067-282145-
/O.NEW.KGRB.SV.W.0132.070828T2100Z-070828T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHERN FOREST COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 445 PM CDT

* AT 355 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES WEST OF CRANDON TO 17 MILES NORTHWEST OF   
  WHITE LAKE...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST     
  OF RHINELANDER TO ANTIGO...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CRANDON BY 410 PM...
  WHITE LAKE BY 415 PM...
  CARTER BY 420 PM...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
      4512 8865 4524 8868 4538 8868 4538 8842
      4568 8843

$$

EB/SRF
3 follow-up statements
000 
WWUS53 KGRB 282116
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT TUE AUG 28 2007

WIC041-067-282145-
/O.CON.KGRB.SV.W.0132.000000T0000Z-070828T2145Z/
FOREST-LANGLADE-
415 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT 
FOR EASTERN LANGLADE AND SOUTHERN FOREST COUNTIES...

AT 412 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARGONNE TO 7 MILES WEST OF WABENO TO LILY TO 
ELTON...OR ALONG A LINE EXTENDING FROM CRANDON TO 19 MILES SOUTH OF 
CRANDON TO 13 MILES EAST OF ANTIGO...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITE LAKE...WABENO...LANGLADE...LAONA...AND CARTER BY 420 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
      4512 8865 4524 8868 4538 8868 4538 8842
      4568 8843

$$

EB/SRF
000 
WWUS53 KGRB 282123
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT TUE AUG 28 2007

WIC041-067-282145-
/O.CON.KGRB.SV.W.0132.000000T0000Z-070828T2145Z/
FOREST-LANGLADE-
423 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT 
FOR EASTERN LANGLADE AND SOUTHERN FOREST COUNTIES...

AT 421 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARGONNE TO WABENO TO 6 MILES SOUTHWEST OF CARTER TO 
ELTON...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CAVOUR BY 430 PM...
  ARMSTRONG CREEK BY 440 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS MUCH OF 
SOUTHERN FOREST AND EASTERN LANGLADE COUNTIES. THIS IS AN EXTREMELY 
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
      4512 8865 4524 8868 4538 8868 4538 8842
      4568 8843

$$

EB/SRF
000 
WWUS53 KGRB 282147
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT TUE AUG 28 2007

WIC041-067-282157-
/O.EXP.KGRB.SV.W.0132.000000T0000Z-070828T2145Z/
FOREST-LANGLADE-
447 PM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LANGLADE AND SOUTHERN 
FOREST COUNTIES EXPIRED AT 445 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.

LAT...LON 4568 8904 4547 8903 4547 8892 4512 8891
      4512 8865 4524 8868 4538 8868 4538 8842
      4568 8843

$$

EB/SRF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:51 AM CDT, 13 hours 9 minutes earlier.

Area forecast discussion, Aug 28, 2:51 AM CDT, 13 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
251 AM CDT TUE AUG 28 2007

.SHORT TERM...TODAY/TONIGHT/WEDNESDAY. MAIN FORECAST CHALLENGE
CENTERS ON TSRA/RW CHCS TODAY AND TNT AS COLD FRONT DROPS THROUGH
THE AREA.

MODEL PROGS TRENDING TO A SLOWER SEWD MOVEMENT OF THE FROPA BUT
LITTLE EVIDENCE TO SUPPORT THIS TREND AT THIS TIME...BUT OVERALL
LITTLE AFFECT ON ONGOING FCST. MORNIGN WILL BE INFLUENCE WITH
OUTFLOW BOUNDARIES. WILL BREAK OFF PCPN MENTION THIS AM TO
ACCOUNT FOR ONGOING PCPN OVER THE NORTH...HANG ONTO CHC POPS THIS
AFTN. TSRAS OVER THE NORTH EARLY THIS AM...MOVING INTO A BIT MORE
STABLE AIR OVER THE NORTHEAST BEHAVING AT THIS TIME.  WILL
INCREASE POPS THIS AFTN AND ESPECIALLY THIS EVENING WITH INCREASED
INSTABILITY AND S/W OVR NE CO THIS AM TO WORK TOWARD THE REGION.
A SURFACE WAVE MAY BE ASSOCIATED WITH THIS FEATURE AND MAY AFFECT
THE FRONTS POSITION AND TRACKING. SURFACE TRAJ SHOWS HIGHER
TEMP/DEWPOINT AIR MASS OVER IA/SW WI POISED TO WORK INTO NE WI
AHEAD OF THE FRONT. INCREASED DEWPOINTS AND TEMPS IN THE
FCST...BUT DUE TO CLOUD POTENTIAL...WILL ADD A RANGE OF 85 TO 90
THIS AFTN TO ACOUNTY FOR UNCERTAINTY...AND LATER SHIFTS WILL NEED
TO MONITOR SKY CONDITION TODAY FOR ANY HIGHER TEMP ADJUSTMENTS.
NOTED SPC DAY 1 SLIGHT RISK AREA OVER THE REGION AND SEEMS
APPROPRIATE.

WILL CONTINUE SMALL CHC FOR WEDNESDAY MORNING AS FRONT CONTINUES
TO SHIFT SOUTH OF THE AREA FOLLOWED WITH COOLER DRIER HIGH
PRESSURE SYSTEM ON NRLY WINDS.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY

HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY NIGHT...
BRINGING CLEAR SKIES AND COOL TEMPERATURES. TEMPERATURES
ARE EXPECTED TO DROP TO NEAR 40 OVER THE NORTH TO THE LOWER
TO MIDDLE 50S ALONG LAKE MICHIGAN. HIGH PRESSURE REMAINS IN
CONTROL OF THE WEATHER THURSDAY AND THURSDAY NIGHT.

MODELS DIVERGE ON FRIDAY AS GFS/WRF BRING WEAK FRONTAL
BOUNDARY TOWARDS THE AREA WHILE CANADIAN/ECMWF INDICATE
NO DISTINCT FRONT. GFS/WRF DEPICT SOME CONVECTION WITH
THIS BOUNDARY AS WELL. SOME DIFFERENCES IN THE LOCATION OF THE
BOUNDARY WAS NOTED BETWEEN THE GFS/WRF LATE THURSDAY NIGHT INTO
FRIDAY. WITH CANADIAN HIGH ENTRENCHED WITH DRY AIR IN PLACE...WILL
LEAVE LATE THURSDAY NIGHT AND FRIDAY DRY FOR NOW. DEPENDING WHERE
BOUNDARY ENDS UP...A SMALL CHANCE FOR RAIN MAY BE NEEDED ON FRIDAY
OVER THE NORTH...BUT UNCERTAINTY IS SO LOW AT THIS POINT NOT TO
INCLUDE IN THE GRIDS/ZONES. THE FRONTAL BOUNDARY SHOULD SHIFT
NORTHWARD AS A WARM FRONT FRIDAY NIGHT.

THE NEXT COLD FRONT SHOULD MOVE INTO THE REGION SUNDAY NIGHT
INTO MONDAY MORNING...BRINGING A CHANCE FOR SHOWERS AND
THUNDERSTORMS.

AS FOR TEMPERATURES...DID ADJUST MAX/MIN TEMPERATURES DOWNWARD
A FEW DEGREES WEDNESDAY NIGHT AND THURSDAY AND AGAIN THURSDAY
NIGHT. LITTLE OR NO CHANGES MADE TO THE REMAINDER OF THE
FORECAST PERIOD.
&&

.AVIATION...SCT MVFR CIGS/VSBYS DUE TO TSRA/S OVER NW HALF OF WI
THROUGH 18Z...THEN SPREADING SEWD OVER REST OF REGION THIS AFTN
AND EVENING. LOW LEVEL SW FLOW TO 45 KTS AT 2K FT AGL OVER SRL SFC
FLOW WILL PRODUCE A WIND SHEAR THROUGH 18Z.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/ECKBERG
Hazardous weather outlook, Aug 28, 1:00 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
100 PM CDT TUE AUG 28 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
100 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE INTO CENTRAL AND NORTH CENTRAL WISCONSIN THIS
AFTERNOON AHEAD OF A COLD FRONT MOVING SOUTH THROUGH THE STATE.   THERE
IS A POTENTIAL THAT A FEW OF THE STORMS WILL PRODUCE DAMAGING WINDS AND
LARGE HAIL.  THE STORMS ARE EXPECTED TO MOVE SOUTH INTO THE FOX VALLEY
AND LAKESHORE AREAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

LMZ521-522-541>543-564-291800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
100 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS ARE LIKELY THIS EVENING.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT DUE TO HIGH WAVES ON LAKE
MICHIGAN THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

TE
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Aug 28, 3:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     ATHENS                  45.03N 90.08W
08/28/2007  E60 MPH          MARATHON           WI   LAW ENFORCEMENT

            TREES KNOCKED DOWN NORTHWEST OF ATHENS.

&&
Local storm report, Aug 28, 3:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
08/28/2007  M51 MPH          MARATHON           WI   ASOS

&&
Local storm report, Aug 28, 3:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND GST     RHINELANDER             45.63N 89.41W
08/28/2007  M52 MPH          ONEIDA             WI   ASOS

&&
Special weather statement, Aug 28, 3:55 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT TUE AUG 28 2007

WIZ010-011-282115-
ONEIDA-FOREST-
INCLUDING RHINELANDER AND CRANDON
355 PM CDT TUE AUG 28 2007

...THUNDERSTORM WITH STRONG WINDS ACROSS NORTHWOODS...

A THUNDERSTORM MOVING ACROSS ONEIDA COUNTY WAS PRODUCING WIND GUSTS OVER
50 MPH.  THE STORM WILL MOVE INTO SOUTHWEST FOREST COUNTY BY 405 PM.

THE STORM WAS ON THE NORTHERN PART OF A LINE OF STORMS THAT EXTENDED
INTO MARATHON COUNTY.

MOVE INDOORS IF THE STORM APPROACHES YOUR LOCATION.

JKL
WEATHER.GOV/GREENBAY
Local storm report, Aug 28, 3:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
08/28/2007  M62 MPH          MARATHON           WI   ASOS

            TREES DOWN IN WAUSAU ON GRAND AVE

&&
Local storm report, Aug 28, 3:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             WAUSAU                  44.96N 89.63W
08/28/2007  E1.00 INCH       MARATHON           WI   PUBLIC

            AT AIRPORT.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 12:39 AM CDTSevere Thunderstorm WarningGRBVilas66 min
Aug 28, 4:48 AM CDTSevere Thunderstorm WarningGRBLincoln57 min
Aug 28, 5:43 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln37 min
Aug 28, 7:15 AM CDTMarine Weather StatementGRB60 min
Aug 28, 2:45 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida60 min
Aug 28, 3:28 PM CDTSevere Thunderstorm WarningGRBLanglade47 min
Aug 28, 3:51 PM CDTSevere Thunderstorm WarningGRBMarathon24 min
Aug 28, 4:04 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano56 min
Aug 28, 4:21 PM CDTSevere Thunderstorm WarningGRBOconto39 min
Aug 28, 4:29 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette46 min
Aug 28, 4:44 PM CDTSevere Thunderstorm WarningGRBMarinette61 min
Aug 28, 5:04 PM CDTSpecial Marine WarningGRB56 min
Aug 28, 5:29 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca33 min
Aug 28, 5:47 PM CDTSevere Thunderstorm WarningGRBMarinette28 min
Aug 28, 5:56 PM CDTSpecial Marine WarningGRB94 min
Aug 28, 6:26 PM CDTMarine Weather StatementGRB94 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.